Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Loss of vision, dizziness upon standing up quickly. Buzzing in ears. What is causing these?

hi, i have just had a strange episode when stading up, where i lost my eyesight and got dizziness (these i have had before and put down to getting up to quickly??) but they where also accompanied by a loud buzzing sound in my ears - similar to old computer games crashing??. could this just be from standing up to quickly or should i get it checked its only the first time its happened with the noise
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Jun 2015
Hello dear...
The symptoms as mentioned by you can be due to Hypotension (decreased blood pressure) or Hypoglycemia (decreased blood glucose levels) will be better to get your blood pressure & glucose levels checked.
If it is normal & symptoms still persist, then you need to consult an ENT specialist.
Thanks & take care
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor